There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a Birth Control that may stop your period you should see a doctor right away.
I dont think you can but you can have spotting which may confuse you for your menstral. Spotting is much lighter then ur actually period.
Dont worry it is your uterus cleaning itself after a period
It depends on the person. Sometimes people have their period or spotting and some dont have their periods at all.
hi, are u on the depo injection because im going through the same thing i didnt have a period for 8 months and thins week i had brown spotting and was really worried ive been reading on here and its rather a light flow or the start of a period or i could be the beginning of ovulating hope this helped x
red or brown spotting is common, but some people dont have spotting at all (there the lucky folk).
Then that means that it is probably going to come soon. You may want to start carrying some pads/tampons with you in your purse and/or wearing panty liners so that if you do start and you don't know right away you will not bleed through your underwear and pants.
potentially but usually if your pregnant you dont have your period because it is saving it for the baby
unless the next month you miss your period and you dont have one no. Cramping and nausea come with your period
IF YOU DONT START YOU PERIOD FOR ABOUT 3 MONTHS MY AGE IS 42 WOULD IT BE MENAPAUSE?
u need medical atention
No. Some forms of birth control pills actually cause you to not get your period for months.
Yes, it can be menstraul. After the depo, it takes as long as 6 months to reregulate your flow. If your flow doesn't normalize by the seventh month, Let a doctor check you.